i have set a quit date 11/2/15 im asking if the side effects occur in the begining of the medication or does it take a while. i have read several stories. i dont want take to the point that its destroying my body, but i dont want to give up to soon. please reply with your opinion either way. im concerned will it help me or hurt me. PLEASE HELP.
I decided to quit back in June, 2012. I had smoked for 50 years, since I was a teen. I was really worried, since I had heard so many rumors about side effects. I had a grand total of 1 side effect... if I didn'the eat beforehand I got nauseated badly but eating prevented it. Other than that I did just great. No bad dreams... no nothing. Well, I have never smoked again, ever. No bad jones, no withdrawal at all. There is something in the pills that deal with anxiety and all that. I REALLY THINK THESE PEOPLE FREQUENTLY MAKE THIS STUFF UP, THESE HORRIBLE SIDE EFFECTS. Quitting will be the biggest favor you ever did for yourself. If you truly want to quit you will be very pleasantly surprised! THIS IS A GOOD THING. GOOD LUCK TO YOU.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2010 • 2 answers
Posted 3 Sep 2013 • 2 answers
Posted 10 Feb 2014 • 5 answers
Posted 20 Mar 2015 • 3 answers
Posted 7 Nov 2015 • 1 answer